# SDR SWAA2025101624872

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 73,957 hours, 44,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY BOTH RH AND LH BATTERY PACK DEAD.   R & R BOTH LT AND RT AFT GALLEY BATTERY PACK AS PER AMM 33-51-06.OPS CHECK GOOD.
